# SDR SWIA200413397

- Difficulty date: June 7, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 17,961 hours, 26,409 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Arm
- Condition: Malfunctioned
- Location: Control Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT NOTICE A SIGNIFICANT BINDING IN THE CONTROL WHEEL WHEN AILERONS ARE USED RIGHT AND LEFT AND IN ALL POSITIONS OF THE ELEVATOR.  REMOVED AND REPLACED RIGHT AILERON RVDT AND ARM IAW EMB MM 31-30-11.  OPERATIONAL CHECK GOOD.  P/N: D370519, S/N OFF: 00D00131.
